MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL CATD SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 19AGN-751
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
28 october 2019: additional information received on this date reported that all pieces of the device are confirmed to be removed.The patient was hemodynamically stable throughout the procedure.The user does allege a clinically significant prolonged procedure time.8 october 2019: additional information received on 7 october 2019 reported that the physician had already lowered and cut the stitches.The physician was going to try to open and close the valve with the silicone pencil.However, when moving the device, it broke into two parts.The procedure was completed with a new 21mm masters valve.On (b)(6) 2019, a 19mm regent mechanical heart valve was selected for implant.However, the device failed during implant and was removed.No patient consequences were reported.
 
Additional Manufacturer Narrative
Additional information: d10, h3, h6, h10 ; the reported event of one of the leaflets fracturing and dislodging during rotation was confirmed.One leaflet had dislodged and fractured into multiple pieces.No other damage was noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.There was no evidence of material defect in the carbon coating that may have caused or contributed to the fractured leaflet.The cause of the reported event could not be conclusively determined, however it is consistent with damage caused by some external force applied to the leaflet and orifice, which overstressed the carbon material.

Brand Name
SJM REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key9272629
Report Number2648612-2019-00082
Device Sequence Number160919
Product Code LWQ
UDI-Device Identifier05414734005869
UDI-Public05414734005869
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2023
Device Model Number19AGN-751
Device Catalogue Number19AGN-751
Device Lot Number6552248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;